American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] G. W. Wasilkowski. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure . Bull. Amer. Math. Soc. 28 (1993) 308-314. MR 1184000.
Abstract, references, and article information
View Article: PDF

[2] H. Woźniakowski. Average case complexity of multivariate integration. Bull. Amer. Math. Soc. 24 (1991) 185-194. MR 1072015.
Abstract, references, and article information
View Article: PDF

[3] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information
View Article: PDF

[4] Frank Stenger. Upper and lower estimates on the rate of convergence of approximations in $H_p$. Bull. Amer. Math. Soc. 84 (1978) 145-148. MR 0474714.
Abstract, references, and article information
View Article: PDF

[5] John R. Rice. Adaptive quadrature: Convergence of parallel and sequential algorithms. Bull. Amer. Math. Soc. 80 (1974) 1250-1254. MR 0351054.
Abstract, references, and article information
View Article: PDF

[6] Seymour Haber and Oved Shisha. An integral related to numerical integration. Bull. Amer. Math. Soc. 79 (1973) 930-932. MR 0318742.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1